MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BLAZER II HTD; CARDIAC ABLATION PERCUTANEOUS CATHETER

BOSTON SCIENTIFIC CORPORATION BLAZER II HTD; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 85080
Medical Device Problem Codes Output Problem (3005); Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
During an ablation procedure to treat paroxysmal supraventricular tachycardia, a blazer ii htd catheter was selected for use.It was reported that the power did not increase during procedure.Procedure was completed with another of same device.No patient injury reported.
 
Additional Manufacturer Narrative
The device has not been received for analysis; therefore, a failure analysis of the complaint device could not be completed.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The blazer catheter was returned to boston scientific for analysis.Visual inspection did not reveal any defects or abnormalities.The steering knob and the tension control knob functioned properly on both lock and unlock positions.No abnormal resistance was felt when actuating the steering mechanism.The continuity test was performed and the device is under specification.No opens or shorts were detected.Test ablations were performed by connecting the catheter to a maestro generator 4000 and the device was found within specifications.The device passed all relevant testing and the reported event was not confirmed.

Brand Name
BLAZER II HTD
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key13794689
Report Number2134265-2022-03009
Device Sequence Number12027669
Product Code LPB
UDI-Device Identifier08714729333326
UDI-Public08714729333326
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P920047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2024
Device Model Number85080
Device Catalogue Number85080
Device Lot Number0027955109
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/17/2022
Supplement Date Received by Manufacturer04/12/2022
Initial Report FDA Received Date03/17/2022
Supplement Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age57 YR
Patient SexMale